MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; OXFORD HXLPE BEARINGS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on (b)(6) 2011.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021.
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on (b)(6) 2011.Subsequently, a revision procedure due to unknown reason was performed on (b)(6) 2021.Attempts have been made but no further information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Product has not been returned for evaluation.X-rays or medical notes have not been provided.The investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.A review of complaint history was assessed for three years prior to the notification date and identified (1) similar complaints for item #159576 (including initiating complaint).There were (0) additional complaints against the lot #2115075.This device is used for treatment.Not enough information has been provided to determine if all implants are compatible.These part and lot combinations are not associated with any recalls at the time the search was conducted.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can not be determined with the information provided no corrective action required at this time as the root cause of the reported event has not been determined.These part and lot combinations are not associated with any recalls as of current date.

Brand Name
OXF ANAT BRG RT MD SIZE 4 PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12671286
Report Number3002806535-2021-00458
Device Sequence Number19886647
Product Code NRA
UDI-Device Identifier05019279786220
UDI-Public05019279786220
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number159576
Device Lot Number2115075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale